Alert archive / Iowa / Winter Weather Advisories in 2021
Winter Weather Advisory 3, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this winter weather advisory at Jan 15, 2021, 2:19 PM CST for 4 states. It took effect at Jan 15, 2021, 6:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2021, 2:19 PM CST (20:19 UTC)
- In effect from
- Jan 15, 2021, 6:00 PM CST
- Expired
- Jan 15, 2021, 9:56 PM CST
- In force
- 4 hr
- Issued by
- NWS Sioux Falls, SD
All 22 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Union County, SD
The radar
The Sioux Falls radar (KFSD), 73 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
113 WWUS43 KFSD 152019 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 219 PM CST Fri Jan 15 2021 IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097- SDZ040-160600- /O.NEW.KFSD.WW.Y.0003.210116T0000Z-210116T0600Z/ /O.CON.KFSD.BZ.W.0001.000000T0000Z-210116T0000Z/ Osceola-Dickinson-O'Brien-Clay-Cherokee-Buena Vista-Ida-Lincoln- Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Brookings- 219 PM CST Fri Jan 15 2021 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...Blizzard conditions through the evening. Additional snow accumulations of up to one inch with winds gusting as high as 45 mph. For the Winter Weather Advisory, snow and freezing drizzle expected. Additional snow accumulations of less than half an inch with a light glaze of ice possible. Winds gusting as high as 35 mph. * WHERE...Portions of east central South Dakota, northwest and west central Iowa and southwest Minnesota. * WHEN...For the Blizzard Warning, until 6 PM CST this evening. For the Winter Weather Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions will likely impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ012-020-031-NEZ013-014-SDZ070-071-160600- /O.NEW.KFSD.WW.Y.0003.210116T0000Z-210116T0600Z/ /O.CON.KFSD.BZ.W.0001.000000T0000Z-210116T0000Z/ Sioux-Plymouth-Woodbury-Dixon-Dakota-Clay-Union- 219 PM CST Fri Jan 15 2021 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...Blizzard conditions through the evening. Additional snow accumulations of up to one inch with winds gusting as high as 45 mph. For the Winter Weather Advisory, snow and freezing drizzle expected. Additional snow accumulations of less than half an inch with a light glaze of ice possible. Winds gusting as high as 40 mph. * WHERE...Portions of southeast South Dakota, northeast Nebraska and northwest and west central Iowa. * WHEN...For the Blizzard Warning, until 6 PM CST this evening. For the Winter Weather Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions will likely impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ001-MNZ098-SDZ039-054>056-061-062-066-067-069-160600- /O.EXT.KFSD.WW.Y.0002.000000T0000Z-210116T0600Z/ Lyon-Rock-Kingsbury-Miner-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton- 219 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow and freezing drizzle. Additional snow accumulations of up to half an inch with a light glaze of ice possible. Winds gusting as high as 45 mph. * WHERE...Portions of east central and southeast South Dakota, northwest Iowa and southwest Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
2 follow-up statements
866 WWUS43 KFSD 160002 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 602 PM CST Fri Jan 15 2021 IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097- SDZ040-160600- /O.EXP.KFSD.BZ.W.0001.000000T0000Z-210116T0000Z/ /O.CON.KFSD.WW.Y.0003.000000T0000Z-210116T0600Z/ Osceola-Dickinson-O'Brien-Clay-Cherokee-Buena Vista-Ida-Lincoln- Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Brookings- 602 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...BLIZZARD WARNING HAS EXPIRED... * WHAT...Light snow ending, with a chance of freezing drizzle developing. Additional snow accumulations of less than a half inch, with a light glaze of ice possible. Winds gusting as high as 40 mph early this evening, then gradually decreasing. * WHERE...Portions of east central South Dakota, northwest and west central Iowa and southwest Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ012-020-031-NEZ013-014-SDZ070-071-160600- /O.EXP.KFSD.BZ.W.0001.000000T0000Z-210116T0000Z/ /O.CON.KFSD.WW.Y.0003.000000T0000Z-210116T0600Z/ Sioux-Plymouth-Woodbury-Dixon-Dakota-Clay-Union- 602 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...BLIZZARD WARNING HAS EXPIRED... * WHAT...Light snow ending. Additional snow accumulations less than a half inch. Winds gusting as high as 40 mph early this evening, then gradually decreasing. * WHERE...Portions of southeast South Dakota, northeast Nebraska and northwest and west central Iowa. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ001-MNZ098-SDZ039-054>056-061-062-066-067-069-160600- /O.CON.KFSD.WW.Y.0002.000000T0000Z-210116T0600Z/ Lyon-Rock-Kingsbury-Miner-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton- 602 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Patchy blowing snow, flurries and freezing drizzle. A light glaze of ice possible. Winds gusting as high as 40 mph early this evening, then gradually decreasing. * WHERE...Portions of east central and southeast South Dakota, northwest Iowa and southwest Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Patchy blowing snow could significantly reduce visibility in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
436 WWUS43 KFSD 160356 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 956 PM CST Fri Jan 15 2021 IAZ001-MNZ098-SDZ039-054>056-061-062-066-067-069-160500- /O.CAN.KFSD.WW.Y.0002.000000T0000Z-210116T0600Z/ Lyon-Rock-Kingsbury-Miner-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton- 956 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The potential for impactful freezing drizzle is diminishing. However, untreated roads will remain slippery from earlier snowfall, so please continue to use caution when driving. $$ IAZ002-003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- NEZ013-014-SDZ040-070-071-160500- /O.CAN.KFSD.WW.Y.0003.000000T0000Z-210116T0600Z/ Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles- Jackson-Pipestone-Dixon-Dakota-Brookings-Union- 956 PM CST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The potential for impactful freezing drizzle is diminishing. However, untreated roads will remain slippery from earlier snowfall, so please continue to use caution when driving. $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this winter weather advisory went out at Jan 15, 12:02 PM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Jan 15, 12:02 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1202 PM CST Fri Jan 15 2021
.SHORT TERM...(Today and Tonight)
Issued at 253 AM CST Fri Jan 15 2021
A very impressive wave over Iowa early this morning was allowing
abundant wrap around moisture in the form of snowfall into southern
Minnesota, northern Iowa and far eastern SD. This cyclone is now
filling a bit so suspect that our downward trend in winds will very
gradually occur through the day, but still plenty of wind in the
mixed layer through the day, so gusts of 40 to 60 mph still very
much possible. Lift and saturation in the dendritic layer continues
through most of the day east of the James River and especially east
of Interstate 29. Still looking at the potential for another 1 to 2
inches after sunrise in parts of southwest MN and northwest IA.
Lesser amount around a half an inch or so possible closer to and
west of Interstate 29. See no reason to change the existing
headlines given expected snow amounts and wind speeds. Overall the
blizzard conditions occurring are a bit marginal, but with some very
strong winds aloft and still more light snow to come will give it
until after sunrise to see how the combination of wind and snow play
out. Dropping the blizzard to an advisory at 6 am near I-29 is still
looking pretty good as snow amounts have remained below 2 inches and
visibilities have not been too low.
Some lingering light snow east of Interstate 29 early this evening,
but drier air in the dendritic layer should allow for a fairly quick
ending to any light snowfall. Wrap around stratus very likely
everywhere but possibly central SD where there are some hints of
drying through the entire column, which would allow for partly
cloudy conditions. Overall with clouds and wind bumped up lows a
touch.
.LONG TERM...(Saturday through Thursday)
Issued at 253 AM CST Fri Jan 15 2021
A strong northerly jet max will dive south through the Rockies on
Saturday, which will allow for some weak low to mid level warm air
advection. With a weak mid level wave dropping south and some
moisture a few snow showers will be possible, although confidence
not very high. Nam more aggressive in saturating the somewhat low
dendritic layer, about 800 mb to 600 mb, while the GFS remains
drier. For now will not add any chance but will be a time to watch
for a quick shot of light snow.
Relatively cool air remain in place into Sunday as northerly flow
aloft continues to dig south across the Western High Plains. Monday
through Wednesday the southern jet drifts south with low pressure
likely to become cut off in the far southwest United States. However
the northern stream upper level jet remains fairly active across the
area into mid week, but with little moisture to work with
precipitation is not very likely. There could be a little bit of
light snow on Monday as the southern jet drops south and a piece of
energy moves through.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1200 PM CST Fri Jan 15 2021
The strongest winds have already exited the region; however,
northwest winds remain gusty through the afternoon hours with a few
more gusts to 50 mph. By the evening winds quickly decrease with
light northwesterly flow continuing overnight. Snowfall intensity
also steadily wanes for areas currently seeing snowfall along and
east of I-29. Model now show the potential for a few hours of
freezing drizzle before precipitation completely ends. Any ice
accumulations should be minimal; however, a light glaze of wind-
driven freezing drizzle this evening and into the early overnight
cannot be ruled out. Dry conditions are expected after midnight.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Blizzard Warning until 6 PM CST this evening for SDZ040-070-071.
Winter Weather Advisory until 3 PM CST this afternoon for SDZ039-
054>056-061-062-066-067-069.
MN...Blizzard Warning until 6 PM CST this evening for MNZ071-072-080-
081-089-090-097.
Winter Weather Advisory until 3 PM CST this afternoon for MNZ098.
IA...Blizzard Warning until 6 PM CST this evening for IAZ002-003-
012>014-020>022-031-032.
Winter Weather Advisory until 3 PM CST this afternoon for IAZ001.
NE...Blizzard Warning until 6 PM CST this evening for NEZ013-014.
&&
SHORT TERM...08
LONG TERM...08
AVIATION...VandenBoogartHazardous weather outlook, Jan 15, 3:31 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 331 AM CST Fri Jan 15 2021 SDZ038-050-052-053-057>060-063>065-068-160945- Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Hanson- Charles Mix-Douglas-Hutchinson-Bon Homme- 331 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for portions of central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Strong northerly winds will continue through the morning with a few gusts of 50 to 60 mph still likely. Winds will gradually diminish through the afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A little light snow will be possible on Monday but accumulations should be minor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ002-003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- NEZ013-014-SDZ040-070-071-160945- Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles- Jackson-Pipestone-Dixon-Dakota-Brookings-Union- 331 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Occasional blizzard conditions will continue through the day with wind gusts of 40 to 60 mph fairly common. The winds will gradually decrease in the afternoon. Additional snowfall amounts of 1 to 2 inches is possible and along with the wind will lead to periods of whiteout conditions as well as drifting snow. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A little light snow will be possible on Monday but accumulations should be minor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ001-MNZ098-SDZ039-054>056-061-062-066-067-069-160945- Lyon-Rock-Kingsbury-Miner-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton- 331 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for portions of northwest Iowa, southwest Minnesota, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Periods of light snow and very strong northerly winds gusting to around 55 mph will lead towards blowing and drifting snow. The worst conditions will be in parts of northwest Iowa and southwest Minnesota. Locations near Interstate 29 should see the visibility drop to around a half mile at times. Hazardous driving conditions in wide open spaces can still be expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A little light snow will be possible on Monday but accumulations should be minor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 15, 9:59 AM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
959 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM SNOW 1 N SPENCER 43.17N 95.15W
01/15/2021 M4.0 INCH CLAY IA CO-OP OBSERVER
CO-OP OBSERVER STATION 3SE SPENCER 1 N.
0900 AM SNOW 1 SSE MADISON 43.99N 97.09W
01/15/2021 M2.0 INCH LAKE SD CO-OP OBSERVER
CO-OP OBSERVER STATION MRFS2 MADISON 2SE.
0800 AM SNOW 3 NW WINDOM 43.89N 95.16W
01/15/2021 M2.6 INCH COTTONWOOD MN CO-OP OBSERVER
CO-OP OBSERVER STATION WDOM5 2.6 NW WINDOM.
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
01/15/2021 M2.3 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45 BRUCE 5.3 W.
0700 AM SNOW 1 S BROOKINGS 44.29N 96.79W
01/15/2021 M0.6 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-43 BROOKINGS 1.0 S.
0700 AM SNOW 4 WNW ROWENA 43.55N 96.63W
01/15/2021 M2.1 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-82 SIOUX FALLS 5.2 E.
0700 AM SNOW SHELDON 43.18N 95.85W
01/15/2021 M3.0 INCH O'BRIEN IA CO-OP OBSERVER
CO-OP OBSERVER STATION SHDI4 SHELDON.
0700 AM SNOW 1 WNW EDGERTON 43.88N 96.14W
01/15/2021 M1.0 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-1 EDGERTON 0.5 W.
0700 AM SNOW 9 NE WHITE 44.53N 96.52W
01/15/2021 M4.0 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-2 ASTORIA 2.2 SSE.
0700 AM SNOW 3 NE CROOKS 43.69N 96.78W
01/15/2021 M1.6 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-71 RENNER 4.1 NW.
0630 AM SNOW HOWARD 44.01N 97.53W
01/15/2021 M0.5 INCH MINER SD CO-OP OBSERVER
CO-OP OBSERVER STATION HOWS2 HOWARD.
0630 AM SNOW 2 ESE YANKTON 42.88N 97.36W
01/15/2021 M0.5 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2 YANKTON 2 E.
0600 AM SNOW EDGERTON 43.87N 96.13W
01/15/2021 M3.0 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6 EDGERTON 0.2 WSW.
&&Local storm report, Jan 15, 10:34 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NW EVERLY 43.18N 95.37W
01/15/2021 M3.5 INCH CLAY IA CO-OP OBSERVER
CO-OP OBSERVER STATION EVYI4 2.8 NW EVERLY.
0800 AM SNOW 1 N ROCK RAPIDS 43.43N 96.17W
01/15/2021 M1.5 INCH LYON IA CO-OP OBSERVER
CO-OP OBSERVER STATION RKRI4 ROCK RAPIDS.
0600 AM SNOW CLAYTON 43.45N 97.66W
01/15/2021 M0.5 INCH HUTCHINSON SD COCORAHS
COCORAHS STATION SD-HT-16 EMERY 10.8 S.
&&Local storm report, Jan 15, 11:05 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW STORM LAKE 42.65N 95.19W
01/15/2021 M4.5 INCH BUENA VISTA IA CO-OP OBSERVER
CO-OP OBSERVER STATION SLBI4 STORM LAKE.
0700 AM SNOW 6 NW MONTROSE 43.77N 97.25W
01/15/2021 M1.0 INCH MCCOOK SD COCORAHS
COCORAHS STATION SD-MC-1 MONTROSE 5.8 NW.
0700 AM SNOW 11 N COLMAN 44.14N 96.80W
01/15/2021 M1.0 INCH MOODY SD COCORAHS
COCORAHS STATION SD-MY-11 COLMAN 10.6 N.
&&Local storm report, Jan 15, 1:10 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
110 PM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM SNOW 1 N SPENCER 43.17N 95.15W
01/15/2021 M4.9 INCH CLAY IA CO-OP OBSERVER
UPDATES PREVIOUS SNOW REPORT FROM 1 N
SPENCER. CO-OP OBSERVER STATION 3SE SPENCER
1 N.
&&Local storm report, Jan 15, 1:12 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
112 PM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM SNOW 3 NNE SIOUX CITY 42.53N 96.37W
01/15/2021 M3.0 INCH WOODBURY IA BROADCAST MEDIA
REPORTED AT KTIV IN SIOUX CITY.
&&Local storm report, Jan 15, 1:19 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
119 PM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW HULL 43.19N 96.13W
01/15/2021 E1.5 INCH SIOUX IA PUBLIC
&&Nearby
Winter Weather Advisories in Iowa, 2021Winter Weather Advisories in Minnesota, 2021Winter Weather Advisories in South Dakota, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.